Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Note on a theorem of Pall
HTML articles powered by AMS MathViewer

by Kenneth S. Williams PDF
Proc. Amer. Math. Soc. 28 (1971), 315-316 Request permission

Abstract:

A simple proof is given of Pall’s formula for the number of representations of a gaussian integer as the sum of two squares of gaussian integers.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.46
  • Retrieve articles in all journals with MSC: 10.46
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 28 (1971), 315-316
  • MSC: Primary 10.46
  • DOI: https://doi.org/10.1090/S0002-9939-1971-0277496-3
  • MathSciNet review: 0277496